Springer

6548

Автор(ы): 

Автор(ов): 

5

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Locally Covering Maps in Metric Spaces and Coincidence Points

ISBN/ISSN: 

-

Наименование источника: 

  • Journal of Fixed Points Theory and Applications

Город: 

  • Berlin

Издательство: 

  • Springer

Год издания: 

2009

Страницы: 

106-127

Библиографическая ссылка: 

Аваков Е.Р., Арутюнов А.В., Гельман Б.Д., Дмитрук А.В., Обуховский В.В. Locally Covering Maps in Metric Spaces and Coincidence Points // Journal of Fixed Points Theory and Applications. 2009. С. 106-127.

7461

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Minkowski Metrics on Solutions of the Khokhlov-Zabolotskaya Equation

Наименование источника: 

  • Lobachevskii Journal of Mathematics

Город: 

  • Москва

Издательство: 

  • Springer

Год издания: 

2009

Страницы: 

333-336
Аннотация
На решении уравнения Хохлова-Заболоцкой, описывающем распространение нелинейного звукового пучка, строится Метрика Минковского. Это позволило найти точные решения уравнения, неизвестные ранее.

Библиографическая ссылка: 

Лычагин В.В., Юмагужин В.А. Minkowski Metrics on Solutions of the Khokhlov-Zabolotskaya Equation // Lobachevskii Journal of Mathematics. 2009. С. 333-336.

6648

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Dynamic Simulation and Synthesis Technique for Complex Control Systems

Наименование источника: 

  • Lecture Notes in Computer Science

Обозначение и номер тома: 

vol. 65

Город: 

  • Berlin

Издательство: 

  • Springer

Год издания: 

2009

Страницы: 

15-27
Аннотация
Methods for construction and synthesis of dynamic models of complex control systems are considered. Discrete simulation and synthesis technique for hierarchical control systems together with the model of the corresponding information system are presented.

Библиографическая ссылка: 

Багдасарян А.Г., Kim T.-h.H. Dynamic Simulation and Synthesis Technique for Complex Control Systems // Lecture Notes in Computer Science. 2009. vol. 65. С. 15-27.

6046

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

A Contact Linearization Problem for Monge-Ampere Equations and Laplace Invariants

ISBN/ISSN: 

10440-008-9195-5

Наименование источника: 

  • Acta Applicandae Mathematicae

Обозначение и номер тома: 

Volume 101

Город: 

  • New York

Издательство: 

  • Springer

Год издания: 

2008

Страницы: 

177-189
Аннотация
Решена проблема линеаризации уравнений Монжа-Ампера гиперболического и эллиптического типов относительно псевдогруппы контактных преобразований. Для уравнений Монжа-Ампера построены дифференциальные 2-формы, являющиеся аналогами инвариантов Лапласа для линейных уравнений.

Библиографическая ссылка: 

Кушнер А.Г. A Contact Linearization Problem for Monge-Ampere Equations and Laplace Invariants // Acta Applicandae Mathematicae. 2008. Volume 101. С. 177-189.

3458

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

A Qualitative Approach to Forecasting and Controlling the Development of the Defense-Industrial Complex

Наименование источника: 

  • Studies on Russian Economic Development

Обозначение и номер тома: 

Volume 18, Issue 5

Город: 

  • Amsterdam

Издательство: 

  • Springer

Год издания: 

2007

Страницы: 

466–476

Библиографическая ссылка: 

Макаренко Д.И., Хрусталев Е.Ю. A Qualitative Approach to Forecasting and Controlling the Development of the Defense-Industrial Complex // Studies on Russian Economic Development. 2007. Volume 18, Issue 5. С. 466–476.

6437

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Randomized Methods Based on New Monte-Carlo Schemes for Control and Optimization

ISBN/ISSN: 

0254-5330

Наименование источника: 

  • Annals of Operations Research

Город: 

  • -

Издательство: 

  • Springer

Год издания: 

2009

Страницы: 

343-356 http://link.springer.com/article/10.1007%2Fs10479-009-0585-5
Аннотация
We address randomized methods for control and optimization based on generating points uniformly distributed in a set. For control systems this sets are either stability domain in the space of feedback controllers, or quadratic stability domain, or robust stability domain, or level set for a performance specification. By generating random points in the prescribed set one can optimize some additional performance index. To implement such approach we exploit two modern Monte Carlo schemes for generating points which are approximately uniformly distributed in a given convex set. Both methods use boundary oracle to find an intersection of a ray and the set. The first method is Hit-and-Run, the second is sometimes called Shake-and-Bake. We estimate the rate of convergence for such methods and demonstrate the link with the center of gravity method. Numerical simulation results look very promising.

Библиографическая ссылка: 

Поляк Б.Т., Грязина Е.Н. Randomized Methods Based on New Monte-Carlo Schemes for Control and Optimization // Annals of Operations Research. 2009. С. 343-356 http://link.springer.com/article/10.1007%2Fs10479-009-0585-5.

2279

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

The History of Social Choice in Russia and the Soviet Union

Наименование источника: 

  • Social Choice and Welfare

Город: 

  • -

Издательство: 

  • Springer

Год издания: 

2005

Страницы: 

419-431
Аннотация
Although social decisions are universal, very little work was completed in Russia and the Soviet Union on the theory of social choice up until recent times. Thus I am first going to discuss briefly the history of social choice in Russia. I restrict myself to the period up to 1991, since I believe this was the year in which a new era in Russian history began. The development of social choice after 1991 is a subject for future investigation.

Библиографическая ссылка: 

Алескеров Ф.Т. The History of Social Choice in Russia and the Soviet Union // Social Choice and Welfare. 2005. С. 419-431.

6129

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Stochastic Relations and the Problem of Prior in the Principle of Maximum Entropy

Наименование источника: 

  • Acta Applicandae Mathematicae

Город: 

  • -

Издательство: 

  • Springer

Год издания: 

2008

Страницы: 

133-143
Аннотация
В работе объясняется, как связи, наложенные на систему, приводят к нелинейным дифференциальным уравнениям в частных производных.

Библиографическая ссылка: 

Jakobsen P. K., Лычагин В.В. Stochastic Relations and the Problem of Prior in the Principle of Maximum Entropy // Acta Applicandae Mathematicae. 2008. С. 133-143.

9083

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

On Contact Equivalence of Monge-Ampere Equations to Linear Equations With Constant Coefficients

Наименование источника: 

  • Acta Applicandae Mathematicae

Обозначение и номер тома: 

Volume 109, Number 1

Город: 

  • New York

Издательство: 

  • Springer

Год издания: 

2010

Страницы: 

197-210
Аннотация
Приводится решение проблемы Софуса Ли о приведении уравнений Монжа-Ампера к линейным уравнениям с помощью контактных преобразований. Построены нормальные формы для уравнений Монжа-Ампера.

Библиографическая ссылка: 

Кушнер А.Г. On Contact Equivalence of Monge-Ampere Equations to Linear Equations With Constant Coefficients // Acta Applicandae Mathematicae. 2010. Volume 109, Number 1. С. 197-210.

7284

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

On Contact Equivalence of Monge-Ampere Equations to Linear Equations With Constant Coefficients

Наименование источника: 

  • Acta Applicandae Mathematicae

Город: 

  • -

Издательство: 

  • Springer

Год издания: 

2009

Страницы: 

1-14
Аннотация
В работе решена проблема приводимости уравнений Монжа-Ампера гиперболического и эллиптического типов к линейным уравнениям с постоянными коэффициентами с помощью контактного преобразования. Решение проблемы сформулировано в терминах дифференциальных 2-форм Картана, ранее введенных автором.

Библиографическая ссылка: 

Кушнер А.Г. On Contact Equivalence of Monge-Ampere Equations to Linear Equations With Constant Coefficients // Acta Applicandae Mathematicae. 2009. С. 1-14.

Страницы